Volume 1, Number 1 (2016)
Year Launched: 2016
Journal Menu
Archive
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

Linearized Stability and Hopf Bifurcations for a Nonautonomous Delayed Predator-prey System

Volume 1, Issue 1, October 2016    |    PP. 63-70    |PDF (242 K)|    Pub. Date: October 20, 2016
272 Downloads     1751 Views  

Author(s)
Li Wang, Assistant Professor, School of Applied Mathematics, Xiamen University of Technology, Xiamen, Fujian Province, Xiamen, 361024 China
Lei Jin, PhD, Faculty of Engineering, University of Regina, Regina, SK S4S 0A2, Canada

Abstract
In past many years, biomathematics population models are constructed based on plausible explicit and implicit biological assumptions. In the case that not enough analysis is carried out for a well-motivated and plausible model, the result is no or minimum insights gained. In this study, existence of Hopf bifurcations of a nonautonomous delayed predator-prey system with stage-structure for predator is proposed. Furthermore, conditions of linearized stability and Hopf bifurcations for this system are established. Numerical simulations are presented it illustrate the feasibility of our main result.

Keywords
Hopf bifurcations; stage-structure; positive periodic solation; linearized stability

Cite this paper
Li Wang, Assistant Professor, Lei Jin, PhD, Linearized Stability and Hopf Bifurcations for a Nonautonomous Delayed Predator-prey System, SCIREA Journal of Mathematics. Vol. 1 , No. 1 , 2016 , pp. 63 - 70 .

References

[ 1 ] B.S.Goh, Global stability in two species interactions, J.Math.Biol., 3(1976), 313-318.
[ 2 ] A.Hasbings, Global stability of two species system, J.Math.Biol., 5(1978), 399-402.
[ 3 ] X.Z.He, Stability delay in a predator system, J.Math.Anal.Appl., 198(1996), 355-370.
[ 4 ] Zhengqiu Zhang and Xiawu Zeng, On a periodic stage-structure model, Applied Mathematics Letter, 2003, 16(7), 1053-1061.
[ 5 ] Zhengqiu Zhang, Jun Wu and Zhicheng Wang, Periodic solution of nonautonomous satge-structured cooperative system, Computers Math.Appl., 47(2004), 699-706.
[ 6 ] Yongkun Li,Periodic solution for delay Lotha-Volterra competition system, J.Math.Anal.Appl., 246(2000), 230-240.
[ 7 ] K.Gopalsamy, M.R.Kunlenovic and G.Ladas, Environmental periodicity and time delays in a food-limited population model, J.Math.Anal.Appl., 147(1990).
[ 8 ] B.G.Zhang And K.Gopalsamy, Global attractively and oscillations in a periodic delay logistic equation, J.Math.Anal.Appl., 150(1990), 274-183.
[ 9 ] Wendi Wang, A periodic-prey system with stable-structure for predator, Computers Math.Applic., 33(8),1997,83-91.
[ 10 ] W.G.Aiello, H.I.Fredman, A time delay model of single-species growth stage-structure, Math.Biosic. 101(1990), 139-153.
[ 11 ] W.G.Aiello, H.I.Fredman and J.Wu, Analysis of a model representing stage-structure population growing with state dependent time delay, J.Appl.Math., 52(1992), 855-869.

Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
Article
by Syed Adil Hussain, Taha Hasan Associate Professor
2283 Downloads 17136 Views
Article
by Omprakash Sikhwal, Yashwant Vyas
2355 Downloads 14592 Views
Article
by Munmun Nath, Bijan Nath, Santanu Roy
2249 Downloads 14440 Views
Upcoming Conferences